# SDR ASAA0580352

- Difficulty date: June 21, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 595305077
- Condition: Dented
- Location: Fs 313-351
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-CHECK, FOUND FUSELAGE SKIN DENTED AND CREASED.  REMOVED DAMAGED SECTION.  INSTALLED SKIN REPAIR SECTION, FINGER DOUBLER, LONGERON STRAPS, INTERNAL REPAIR DOUBLERS, LONGERON STRAPS, INTERNAL REPAIR DOUBLERS AND FILLERS.  (M)
